# SDR SWAA2022022443113

- Difficulty date: October 22, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 56,888 hours, 33,568 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS 7 FASTNER HOLES THAT ARE ELONGATED. MOD / R&R PANEL 193B. INSTALLED FASTENERS COMMON TO PANEL 183B PER SRM 51-40-02.
